# SDR CA090326003

- Difficulty date: March 24, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 34,023 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, THE CREW OBSERVED A STICK SHAKER/PUSHER FAULT. THE FAULT WAS CLEARED AND THE ACFT CONTINUED TO DESTINATION. THE FAULT REOCCURRED PRIOR TO LANDING AND THE ACFT DIVERTED.  MX TROUBLESHOOTING WAS UNABLE TO DUPLICATE THE FAULT. THE ACFT HAS RETURNED TO SERVICE WITH NO REPORTED PROBLEM.
